Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Taking A Dose Because You Thought You Missed One
Oct 24, 2004

On the Reyataz/Truvada Combo:

This evening I THINK/THOUGHT I missed my regular 6:00am dose, so I took another dose 14 hours later (8:00PM) which is 10 hours before my scheduled next dose that I haven't missed in the last 2 months.

Question: What happens in this case, where I took too much dosage within the 24 hour period? Does a dose-to-soon have any affect?

THANKS AS ALWAYS!!!!

Response from Dr. Young

Thank you for your post.

Taking an extra dose probably shouldn't cause problems in your case, though clearly not something that you'd want to do with any frequency. If there were to be any problems, it would likely be due to higher than usual drug concentrations, and therefore, higher risk of short-term side effects.

It's probably worth noting that these kind of episodes do happen from time to time and give pause to consider any reasonable measures to prevent potential future missed doses (like a pill box or other reminder systems).

Good health, thanks for reading. BY



Previous
First Regimen = Sustiva + Combivir + Kaletra? Already?
Next
tcell count

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement